# SDR K11A2016062829004

- Difficulty date: March 31, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 37,897 hours, 20,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE HAS EVIDENCE OF CORROSION, STA 720F BETWEEN STR 29R & STR 28R.
